# SDR MALA040184

- Difficulty date: January 26, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 31,614 hours, 26,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, RT ICE SHIELD FUSELAGE STA 329 HAS DENTS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED 2 EACH EXTERNAL DOUBLER REPAIRS.  REMOVED AND REPLACED NR 6 & 7 ICE GUARDS IAW SAAB 340 SRM 53-70-10 SAAB 340 SRM 53-70-102.
